MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLAMAP ORION; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION INTELLAMAP ORION; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M004RC64S0
Medical Device Problem Codes Restricted Flow rate (1248); Nonstandard Device (1420); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.The device has not yet been evaluated.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the coating on the catheter shaft was twisted.Consequently, when the catheter was inserted into the agilis introducer sheath, the twisted coating appeared to cause a blockage, and flushing was unable to be performed.During a pulsed field ablation (pfa) procedure to treat atrial fibrillation, an intellamap orion catheter was used.It was noted that the coating on the catheter shaft was twisted.Consequently, when the catheter was inserted into the agilis introducer sheath, the twisted coating appeared to cause a blockage, and flushing was unable to be performed.Another of the same device was used, and the procedure was completed successfully with no patient complications.The device has been received, pending analysis.
 
Additional Manufacturer Narrative
Block d4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Investigation summary: with all the available information, boston scientific concludes that the reported event of shaft kinked was confirmed; however, the reported event of catheter difficult to irrigate could not be confirmed.Visual inspection found that the shaft was kinked/accordioned.The investigation concluded that the problem may have been related to an inspection or verification by the supplier during the manufacturing process.Device history record review: it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: upon receipt at post market quality assurance laboratory, the intellamap orion catheter was visually inspected, and the shaft was found kinked/accordioned.During flow testing, the device was connected to a metriq pump and purged at 60ml/min; a free flow was revealed.The pump was then programmed at 2ml/min, and the device was able to be irrigated for five minutes without any errors or pump messages.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the intellamap orion catheter risk documentation was completed and confirmed that the events of shaft kinked and catheter difficult to irrigate were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific has assigned an investigation conclusion code of manufacturing deficiency, as the problem may have been related to an inspection or verification by the supplier during the manufacturing process.
 
Event or Problem Description
It was reported that the coating on the catheter shaft was twisted.Consequently, when the catheter was inserted into the agilis introducer sheath, the twisted coating appeared to cause a blockage, and flushing was unable to be performed.During a pulsed field ablation (pfa) procedure to treat atrial fibrillation, an intellamap orion catheter was used.It was noted that the coating on the catheter shaft was twisted.Consequently, when the catheter was inserted into the agilis introducer sheath, the twisted coating appeared to cause a blockage, and flushing was unable to be performed.Another of the same device was used, and the procedure was completed successfully with no patient complications.The device has been received and analyzed.

Brand Name
INTELLAMAP ORION
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24456320
Report Number2124215-2026-10716
Device Sequence Number15944874
Product Code DRF
UDI-Device Identifier08714729841968
UDI-Public(01)08714729841968
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K220796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004RC64S0
Device Catalogue NumberM004RC64S0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown